LABORATORY OF TOPOLOGY AND DYNAMICS
Rus
COLLECTIVE SEMINARS CONFERENCES PAPERS AND PREPINTS COURSES DISSERTATIONS
Papers published in 2018:

1. Bialy М., Mironov A., A survey on polynomial in momenta integrals for billiard problems // Philosophical Transactions of the Royal Society A - Mathematical Physical and Engineering Sciences, 2018, V. 376, article No 20170418, 22 pp. DOI 10.1098/rsta.2017.0418 (Q1 journal)

2. Dobrynin A.A., Infinite family of 2-connected transmission irregular graphs // Appl. Math. Comput., 2019, V. 340, No 1, P. 1-4. DOI 10.1016/j.amc.2018.08.042 (Q1 journal)

3. Dobrynin A.A., Infinite family of 3-connected cubic transmission irregular graphs // Discrete Appl. Math., 2019, 7 pp. DOI 10.1016/j.dam.2018.10.036

4. Dobrynin A.A., Infinite family of transmission irregular trees of even order // Discrete Math., 2019, V. 342, No 1, P. 74-77. DOI 10.1016/j.disc.2018.09.015

5. Ellis-Monaghan J.A., Kauffman L.H., Moffatt I., Edge colourings and topological graph polynomials // Australasian Journal of Combinatorics, 2018, V. 72, P. 290-305.

6. Fedoseev D.A., Manturov V.O., Cobordisms of graphs: A sliceness criterion for stably odd free knots and related results on cobordisms // Journal of Knot Theory and Its Ramifications, 2018, V. 27, No 13, article No 1842011, 25 pp. DOI 10.1142/S0218216518420117

7. Kauffman L.H., Braiding, Majorana Fermions and the Dirac Equation // Journal of Physics: Conference Series (JPCS), 2018, V. 1051, article No 012036, 12 pp. DOI 10.1088/1742-6596/1051/1/012036

8. Kauffman L.H., Majorana Fermions and representations of the braid group // International Journal of Modern Physics A, 2018, V. 33, No 23, article No 1830023, 28 pp. DOI 10.1142/S0217751X18300235

9. Kauffman L.H., Non-Commutative Worlds and Classical Constraints // Entropy, 2018, V. 20, No 7, number of paper 483, 25 pp. DOI 10.3390/e20070483

10. Kauffman L.H., Virtual Knot Cobordism and the Affine Index Polynomial // Journal of Knot Theory and Its Ramifications, 2018, V. 27, No 11, article No 1843017, 28 pp. DOI 10.1142/S0218216518430174

11. Kauffman L.H., Lomonaco S.J., Braiding, Majorana Fermions, Fibonacci Particles and Topological Quantum Computing // Quantum Information Processing, 2018, V. 17, No 8, article No UNSP 201, 88 pp. DOI 10.1007/s11128-018-1959-x (Q1 journal)

12. Manturov V.O., J. Wu, Gkn-groups for simplicial complexes and the word problem on G2(K) // Journal of Knot Theory and Its Ramifications, 2018, article No 1842013, 4 pp. DOI 10.1142/S0218216518420130

13. Mednykh A.D., Mednykh I.A., Asymptotics and Arithmetical Properties of Complexity for Circulant Graphs // Doklady Mathematics, 2018, V. 97, No 2, P. 147-151. DOI 10.1134/S1064562418020138

14. Qingying Deng, Xian’an Jin, Kauffman L.H., Graphical virtual links and a polynomial of signed cyclic graphs // Journal of Knot Theory and Its Ramifications, 2018, V. 27, No 10, article No 1850054, 14 pp. DOI 10.1142/S0218216518500542


Papers published in 2019:

1. Kauffman L.H., Mehrotra E., Topological aspects of quantum entanglement // Quantum Information Processing, 2019, V. 18, No 3, article No 76. DOI 10.1007/s11128-019-2191-z (Q1 journal)

2. Qingying Deng, Xian’an Jin, Kauffman L.H., The generalized Yamada polynomials of virtual spatial graphs // Topology and Its Applications, 2019, V. 256, P. 136-158. DOI 10.1016/j.topol.2019.01.003

3. Najdanovic M.S., Rancic S.R., Kauffman L.H., Velimirovic L.S., The total curvature of knots under second-order infinitesimal bending // Journal of Knot Theory and Its Ramifications, 2019, V. 28, No 1, article No 1950005. DOI 10.1142/S0218216519500056

4. Kauffman L.H., Ogasa E., Brieskorn submanifolds, local moves on knots, and knot products // Journal of Knot Theory and Its Ramifications, 2019, V. 28, No 10, article No 1950068. DOI 10.1142/S0218216519500688

5. Kordyukov Yu.A., Taimanov I.A., Trace formula for the magnetic Laplacian // Russian Mathematical Surveys, 2019, V. 74, No 2, P. 325-361. DOI 10.1070/RM9870 (Q1 journal)

6. Gromadzki G., Mednykh A.D., Mednykh I.A., On automorphisms of graphs and Riemann surfaces acting with fixed points // Analysis and Mathematical Physics, 2019, V. 9, No 4, P. 2021-2031. DOI 10.1007/s13324-019-00298-7 (Q1 journal)

7. Young Soo Kwon, Mednykh A.D., Mednykh I.A., Complexity of discrete Seifert foliations over a graph // Doklady Mathematics, 2019, V. 99, No 3, P. 1-4, DOI 10.1134/S1064562419030141

8. Bialy M., Mironov A.E., Shalom L., Outer billiards with the dynamics of a standard shift on a finite number of invariant curves // Experimental Mathematics, 2019, DOI 10.1080/10586458.2018.1563514

9. Agapov S., Valyuzhenich A., Polynomial integrals of magnetic geodesic flows on the 2-torus on several energy levels // Discrete & Continuous Dynamical Systems – A, 2019, V. 39, No 11, P. 6565-6583. DOI 10.3934/dcds.2019285 (Q1 journal)

10. Kim S., Manturov V.O., Artin's braids, Braids for three space, and groups Г4n and Gkn // Journal of Knot Theory and Its Ramifications, 2019, V. 28, No 10, article No 1950063. DOI 10.1142/S0218216519500639

11. Manturov V.O., Fedoseev D.A., Sliceness criterion for odd free knots // Sbornik: Mathematics, 2019, V. 210, No 10, P. 1493-1509. DOI 10.1070/SM9144

12. Dobrynin A.A., Vesnin A.Yu., On the Wiener Complexity and the Wiener Index of Fullerene Graphs // Mathematics, 2019, V. 7, No 11, article No 1071. DOI 10.3390/math7111071 (Q1 journal)

13. Matveev S.V., An example of the decomposition non-uniqueness for a 3-dimensional geometric object // Chelyab. Fiz.-Mat. Zh., 2019, V. 4, No 3, С. 265-275. DOI 10.24411/2500-0101-2019-14302

14. Dobrynin A.A., Rosenfeld V.R., Enumeration of Pentahexagonal Annuli in the Plane // Mathematics, 2019, V. 7, No 12, article No 1156. DOI 10.3390/math7121156 (Q1 journal)

15. Kauffman L.H., Velimirovic L.S., Najdanovic M.S., Rancic S.R., Infinitesimal bending of knots and energy change // Journal of Knot Theory and Its Ramifications, 2019, V. 28, No 11, article No 1940009. DOI 10.1142/S0218216519400091

16. Antoniou S., Kauffman L.H., Lambropoulou S., Topological surgery in cosmic phenomena // Advances in Theoretical and Mathematical Physics, 2019, V. 23, No 3, P. 701-765. DOI 10.4310/ATMP.2019.v23.n3.a3


Papers published in 2020:

1. Dobrynin A.A., Iranmanesh A., Wiener Index of Edge Thorny Graphs of Catacondensed Benzenoids // Mathematics, 2020, V. 8, No 4, article No 467. DOI 10.3390/math8040467 (Q1 journal)

2. Kwon Y.S., Mednykh A.A., Mednykh I.A., Complexity of the circulant foliation over a graph // Journal of Algebraic Combinatorics, 2020. DOI 10.1007/s10801-019-00921-7

3. Kauffman L.H., Lopes P., The prevalence of persistent tangles // Topology and Its Applications, 2020, V. 271, article No 107040. DOI 10.1016/j.topol.2019.107040

4. Kauffman L.H., Lambropoulou S., New skein invariants of links // Journal of Knot Theory and Its Ramifications, 2019, V. 28, No 13, article No 1940018. DOI 10.1142/S0218216519400182

5. Antoniou S., Kauffman L.H., Lambropoulou S., Detecting and visualizing 3-dimensional surgery // Journal of Knot Theory and Its Ramifications, 2019, V. 28, No 13, article No 1940015. DOI 10.1142/S0218216519400157 (Published: 6 January 2020)

6. Akimova A.A., Manturov V.O., Labels instead of coefficients: A label bracket [·]L which dominates the Jones polynomial X(·), the Kuperberg bracket |·⟩A2, and the normalized arrow polynomial W[·] // Journal of Knot Theory and Its Ramifications, 2020, V. 29, No 2, article No 204001. DOI 10.1142/S0218216520400015

7. Ilyutko D.P., Manturov V.O., Picture-valued parity-biquandle bracket // Journal of Knot Theory and Its Ramifications, 2020, V. 29, No 2, article No 204004. DOI 10.1142/S0218216520400040

8. Ivanov M., Vesnin A.Yu., F-polynomials of tabulated virtual knots // Journal of Knot Theory and Its Ramifications, 2020, V. 29, article No 2050049. DOI 10.1142/S0218216520500546

9. Panagiotou E., Kauffman L.H., Knot polynomials of open and closed curves // Proceedings of the Royal Society A - Mathematical Physical and Engineering Sciences, 2020, V. 476, No 2240, article No 20200124. DOI 10.1098/rspa.2020.0124

10. Dobrynin A.A., Sharafdini R., Stepwise transmission irregular graphs // Applied Mathematics and Computation, 2020, V. 371, article No 124949. DOI 10.1016/j.amc.2019.124949 (Q1 journal)

11. Agapov S., On First Integrals of Two-Dimensional Geodesic Flows // Siberian Mathematical Journal, 2020, V. 61, No 4, P. 563-574. DOI 10.1134/S0037446620040011

Papers accepted in 2020:

12. Kordyukov Yu.A., Taimanov I.A., Quasiclassical approximation for magnetic monopoles // Russian Mathematical Surveys, 2020, V. 75, No 6 (accepted) (Q1 journal)